Novel numerical methods for solving the time-space fractional diffusion equation in 2D
Yang, Qianqian, Turner, Ian, Liu, Fawang, & Ilic, Milos (2011) Novel numerical methods for solving the time-space fractional diffusion equation in 2D. SIAM Journal on Scientific Computing (SISC), 33(3), pp. 1159-1180.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Factional diffusion equation, Matrix function vector product, Fractional Laplacian, Matrix transfer technique, Lanczos method, M-Lanczos method, Finite difference/element method|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Solution of Differential and Integral Equations (010302)|
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
|Copyright Owner:||Copyright 2011 Society for Industrial and Applied Mathematics|
|Deposited On:||13 Mar 2011 22:55|
|Last Modified:||29 Sep 2011 22:37|
Repository Staff Only: item control page